| Model Number |
Ø10X 20MM BC IF SCRW, VENTED |
| Medical Device Problem Codes |
Positioning Failure (1158); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/12/2025, a distributor reported via email that (qty.2) of an ar-4570-24 fiberstitch implant failed fixation in the meniscus.While the failure was attributed to the quality of the meniscus, the surgeon was unable to complete the intended repair using either device.Following this, an ar-4020c-10 fastthread biocomposite interference screw was inserted but did not seat properly.A larger screw was then requested, which achieved fixation and was further reinforced with a swivelock.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 06/24/2025.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.